Couldn't find what you looking for?

TRY OUR SEARCH!


Hi all. I’m trying to lose some weight and I’ve heard for phendametrazine pills. I’m wondering if anybody here tried them and weather they have side effects. Thanks for info.

Loading...


I believe you mean on Phendimetrazine diet pills. All I can tell you is that I don’t believe in diet pills – they all do more damage than good. Also, some of them may reduce your bodyweight but only while you’re taking them – as soon as you stop, even more weight comes back. AS for the side effect, each diet pill has many. This particular pone has the following ones: restlessness, anxiety, sweating, dizziness, agitation, sleeplessness, tremor, blurring of vision and psychosis. They also effect the heart which include palpitations, increased heart rate and high blood pressure. Other effects are nausea, altered bowel habits, dryness of mouth, frequent urination and changes in libido. Anyway, I strongly believe there are better ways dealing with weight other than diet pills.
Reply

Loading...

Listen, I used to be in very good shape. I had a knee surgery and then had my back go out. I put on about 60Lb. I started the medication and within the first 2 weeks I lost 12lb. By 6 weeks I had lost over 20lbs. My waist size was 42-44 after three months I'm back to 36-38 waist size depending on the pants.

Listen If you want to loose wait and have more energy I suggest 1 35mg tablet 3three times daily 5 yours beteen dosses and an hour before you eat. I'm telling you It works and I've always been a strong believer in working out and eating right.

Listen best results change what your eating with the meds and try to get some excercise a few days a week, you will get to your target wait goal I promise! :-D :-D :-D :-D :-D :-D :-D :-D :-D
Reply

Loading...

Hi! I have used Phendametrazine for one week and have lost 10 lbs, but I have also cut my calorie in-take in half. I document my meals and calories. I have not had any side effects...oh, I take that back...my mouth is often dry, so I have increased my water in-take too...that's a good thing! In addition to taking the Phendametrazine, I also receive a vitamin B-12 shot twice per week. I have enormous energy...and without insomnia. I also take an anti-depressant, Effexor XR (150 mg), and I have not felt off-balance or experienced any side effects with the combination of the two. I would not normally take any pills to try and lose weight, but I also have a eating disorder...I am a binge eater. I exercise daily and eat very healthy, but since I binge at night, I just could not lose any weight. My therapist performed a holistic treatment on me for my chocolate binges and it has really helped me. I am only planning to take the Phendametrazine for 8 weeks, because the the jumpstart in my weightloss since beginning the Phendametrazine has really help lift my spirits up again. Studies have shown that Phendametrazine is addictive, so if you tend to have an addictive personality, be very careful. Good luck on your weight loss program.
Reply

Loading...

I am very familar with phendametrazine, which is an appetite suppressant, and nothing more. It will not make yopu lose weight unless you change the way you eat. Prescribed by a medical practitioner and with frequent monitoring it is perfectly safe, and very effective!! Yes there are some potential side effects, but as long as it is taken as prescribed, it is safe. The nice thing about the Rx is that is is realtively short acting so you can gear the use around the challenging parts of your day.
Reply

Loading...